# SDR AWXA960111

- Difficulty date: February 29, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N182AW
- Make and model: Boeing 737277
- Aircraft serial: 22649
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: 693535214
- Condition: Corroded
- Location: Bs 500
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAE - FLT 3868 - DURING ROUTINE C-14 MAINTENANCE CHECK, FOUND CORROSION ON INSIDE OF STR 27L, BS 500 TO BS 500B.  REMOVED STR 27L FROM BS 370 - BS 540.  INSTALLED NEW STRINGER.  CUT HOLE AT BS 445 - BS 465, STR 27L FOR ACCESS.  FABRICATED AND INSTALLED REPAIR DOUBLER PER SRM 53-10-3, ARM 53-30-3.  (X)
